Start over Filtrado por: "IME" Filtrado por: "DOKUCHAEV, MIKHAILO" Ocultando: "Fundamenta Mathematicae" Ocultando: "PROCESSOS ESTOCÁSTICOS" Ocultando: "SILVA, GISELA TUNES DA"

Refine search



Refine with date range


  • Units in group rings of free products of prime cyclic groups (1998)

    In: Canadian Journal of Mathematics

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS ANÉIS DE GRUPOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • Twisted partial actions of Hopf algebras (2013)

    In: Israel Journal of Mathematics Volume 197, Issue 1, pp 263-308

    Subjects: ÁLGEBRAS DE HOPF

    Acesso online ao documento

    Online accessDOI or search this record in
  • Twisted partial actions and extensions of semilattices of groups by groups (2017)

    In: International Journal of Algebra and Computation

    Subjects: TEORIA DOS GRUPOS SEMIGRUPOS (COMBINATÓRIA) ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • The max-plus algebra of exponent matrices of tiled orders (2017)

    In: Journal of Algebra

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS ÁLGEBRA LINEAR ÁLGEBRA MULTILINEAR

    Acesso online ao documento

    Online accessDOI or search this record in
  • The ideal structure of algebraic partial crossed products (2017)

    In: Proceedings of the London Mathematical Society

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS ANÁLISE FUNCIONAL

    Acesso online ao documento

    Online accessDOI or search this record in
  • Semigroup identities on units of integral group rings (1997)

    In: Glasgow Mathematical Journal

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS ANÉIS DE GRUPOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • Relatorio tecnico

    Unidades USP: IME

    Representations of primitive posets (2008)

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

  • Recent developments around partial actions (2019)

    In: São Paulo Journal of Mathematical Sciences

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • Quivers of 3 × 3-exponent matrices (2015)

    In: Algebra and Discrete Mathematics

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

  • Partial representations and their domains (2017)

    In: Rocky Mountain Journal of Mathematics

    Subjects: TEORIA DOS GRUPOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • Partial projective representations and partial actions II (2011)

    In: Journal of Pure and Applied Algebra

    Subjects: REPRESENTAÇÃO DE GRUPOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • Partial projective representations and partial actions II (2012)

    In: Journal of Pure and Applied Algebra

    Subjects: REPRESENTAÇÃO DE GRUPOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • Partial cohomology of groups and extensions of semilattices of abelian groups (2018)

    In: Journal of Pure and Applied Algebra

    Subjects: TEORIA DOS GRUPOS

    Acesso online ao documento

    Online accessDOI or search this record in
  • Partial cohomology of groups (2015)

    In: Journal of Algebra

    Subjects: COHOMOLOGIA DE GRUPOS ÁLGEBRA HOMOLÓGICA TEORIA DOS GRUPOS

  • Partial actions: a survey (2011)

    Conference titles: Latin American Algebra Colloquium, 18

    Subjects: ÁLGEBRA

  • Partial actions and subshifts (2017)

    In: Journal of Functional Analysis

    Subjects: OPERADORES ESPAÇOS DE BANACH

    Acesso online ao documento

    Online accessDOI or search this record in
  • Partial actions and automata (2011)

    In: Algebra and Discrete Mathematics

    Subjects: TEORIA DOS AUTÔMATOS

  • On the automorphism group of rational group algebras of finite groups (2017)

    In: Contemporary Mathematics

    Subjects: ANÉIS DE GRUPOS GRUPOS FINITOS

    Acesso online ao documento

    Online access or search this record in
  • Relatorio tecnico

    Unidades USP: IME

    On one property of minimal exponent matrices (2013)

    Subjects: MATRIZES

  • On exponent matrices of tiled orders (2016)

    In: Journal of Algebra and Its Applications

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso online ao documento

    Online accessDOI or search this record in